# SDR HALA20231109241

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 32,457 hours, 5,160 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 32,457 hours, 5,160 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND FILLER #20 SEAL AND FILLER #11 SEAL DAMAGED ON #1 ENGINE. REMOVED AND REPLACED #20 ANNULUS FILLER AND #11 ANNULUS FILLER PER AMM 72-31-41-400-802-A
